Jean-Pierre Demailly - Selected publications#


Champs magnétiques et inégalités de Morse pour la d"-cohomologie, Ann. Inst. Fourier (Grenoble) 35 (1985), 189-229

A numerical criterion for very ample line bundles, J. Differential Geom. 37 (1993) 323-374

(with L. Lempert and B. Shiffman) Algebraic approximations of holomorphic maps from Stein domains to projective manifolds, Duke Math. J. 76 (1994) 333-363

Pseudo-effective line bundles on compact Kähler manifolds, International Journal of Math. 6 (2001) 689-741

(with Mihai Paun) Numerical characterization of the Kähler cone of a compact Kähler manifold, Annals of Math. 159 (2004) 1247-1274

Kähler manifolds and transcendental techniques in algebraic geometry, International Congress of Mathematicians, Madrid 2006, Volume I, Plenary lectures and ceremonies, European Math. Soc. (2007) 153-186

Holomorphic Morse inequalities and the Green-Griffiths-Lang conjecture, Pure and Applied Mathematics Quarterly 7 (2011) 1165-1208

Analytic Methods in Algebraic Geometry, Surveys of Modern Mathematics series, vol. 1, Higher Education Press, International Press of Boston, 2012

(with S. Boucksom, M. Paun and Th. Peternell) The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension, J. Algebraic Geom. 22 (2013), 201-248

(with Pham Hoang Hiep) A sharp lower bound for the log canonical threshold, to appear in Acta Mathematica

1510 citations on Google Scholar, h-index 32 according to Harzing Publish or Perish (whatever it means !)
Imprint Privacy policy « This page (revision-4) was last updated on Wednesday, 4. December 2013, 10:44 by Kaiser Dana
  • operated by